Share This Article:

Uniform Convergence and Dynamical Behavior of a Discrete Dynamical System

Abstract Full-Text HTML XML Download Download as PDF (Size:224KB) PP. 766-770
DOI: 10.4236/jamp.2015.37093    4,030 Downloads   4,426 Views   Citations
Author(s)    Leave a comment

ABSTRACT

In this paper we study the dynamical behavior of a system  approximated uniformly by a sequence  of chaotic maps. We give examples to show that properties like sensitivity and denseness of periodic points need not be preserved under uniform convergence. We derive conditions under which some of the dynamical properties of the maps  are preserved in .

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Sharma, P. (2015) Uniform Convergence and Dynamical Behavior of a Discrete Dynamical System. Journal of Applied Mathematics and Physics, 3, 766-770. doi: 10.4236/jamp.2015.37093.

References

[1] Brin, M. and Stuck, G. (2002) Introduction to Dynamical Systems. Cambridge University Press. http://dx.doi.org/10.1017/CBO9780511755316
[2] Devaney, R.L. (1986) Introduction to Chaotic Dynamical Systems. Addisson Wesley.
[3] Guckenheimer, J. (1979) Sensitive Dependence to Initial Conditions for One Dimensional Maps. Comm. Math. Phys., 70, 133-160. http://dx.doi.org/10.1007/BF01982351
[4] Heriberto, R.-F. (2008) Uniform Convergence and Transitivity. Chaos, Solitons and Fractals, 38, 148-153.
[5] Abu-Saris, R. and Al-Hami, K. (2006) Uniform Convergence and Chaotic Behaviour. Nonlinear Analysis: Theory, Methods & Applications, 65, 933-937. http://dx.doi.org/10.1016/j.na.2005.04.056
[6] Fedeli, A. and Le Donne, A. (2009) A Note on Uniform Limit of Transitive Dynamical Systems. Bull Belgian Math Soc Simon Stevin, 16, 59-66.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.